Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 142482, 9 pages
http://dx.doi.org/10.1155/2014/142482
Research Article

The New Mathematical Model of Motion Compensation for Stepped-Frequency Radar Signal

1Harbin Engineering University, Room 148, Building 21, NO. 145 Natong Street, Nangang District, Harbin, Heilongjiang 150001, China
2Department of Electrical and Computer Engineering, Western New England University, Springfield, MA, USA

Received 24 August 2013; Revised 28 November 2013; Accepted 9 December 2013; Published 8 January 2014

Academic Editor: Su-Qun Cao

Copyright © 2014 Yun Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yun Lin, Xiaochun Xu, Jinfeng Pang, Bin Li, and Ruolin Zhou, “The New Mathematical Model of Motion Compensation for Stepped-Frequency Radar Signal,” Mathematical Problems in Engineering, vol. 2014, Article ID 142482, 9 pages, 2014. doi:10.1155/2014/142482